# SDR SIMA20170812002

- Difficulty date: August 12, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,162 hours, 28,558 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Part number: 14528426002
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON FWD LOWER YOKE CRACKED. REMOVED AND REPLACED LT FWD LOWER YOKE IAW EO EM-54MR-386.
